Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Back pain, diarrhea, fever. Taking antibiotics. Had kidney stone removed

sudden onset of severe pain left lower back that ran into area of ovaries, heavy rumbling, growling sounds intestines, severe dirrhea and fever. Lasted several days and family doctor put me on flagyl for suspected diverticulitis . It s now been over a week on antibiotics but pain is moving to right side, bowels still very noisy, bloating , gassy, nauseated and now scant bowel movements have large amounts of jelly type mucous with red blood, fever has returned and feel very tired. symptoms seem to worsen at night. I am 51 yr old female and just had kidney stone removed through implanted stint this past Tuesday. Also feeling lot s of pressure in anal area and frequent urge to have bowel movement which produces mostly mucus. Need help asap.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, your sign and symptoms are suggestive of amoebic/bacterial cause and hence you should get your stool examined for ova and cysts.Adding an antibiotic like norfox to flagyl would be benificial. Also get an ultrasound abdomen done to rule out any other obstructive cause. Take plenty of fluids and antispasmodic tablet like dyclomine for symptomatic relief. Take care
Answered: Wed, 6 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor